# SDR SWAA2015121747252

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 64,280 hours, 51,085 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 569670
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, FLAP HANDLE IN 5, FLAPS WOULD NOT GO PAST POSITION 2 ON INDICATOR.  R & R FLAP HYD MOTOR IAW AMM.
